MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL
Model Number INVISALIGN SYSTEM - MODERATE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tooth Fracture (2428); Tooth Loss (4831)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported that the patient had symptom of fracture and loss of tooth 1.3.No additional information is available at this time.
 
Additional Manufacturer Narrative
The current instructions for use (ifu) contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost" and "the health of the bone and gums which support the teeth may be impaired or aggravated" and "the length of the roots of the teeth may be shortened during orthodontic treatment, which may become a threat to the longevity of the teeth".The treating doctor shared that the potential root cause of this event could have been the bite ramps.This event is being filed as an mdr as the treating doctor reported that the patient had the symptom of tooth extraction (serious injury), and the invisalign system aligners were being used.The date of event (b3) is based on the timelines reported to align and compared to the patient information.There is no conclusive evidence to confirm the date of the reported symptoms.

Brand Name
INVISALIGN SYSTEM
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
harper shore
3030 slater road
morrisville, NC 27560
4084701343
MDR Report Key19671220
Report Number2953749-2024-01676
Device Sequence Number17871876
Product Code NXC
UDI-Device Identifier00816063020196
UDI-Public(01)00816063020196(10)0172702731(13)240111(91)1797968501N
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K220287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberINVISALIGN SYSTEM - MODERATE
Device Catalogue Number9001
Device Lot Number172702731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age47 YR
Patient SexMale